MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5545.74315

Медицинская библиотека · Indian journal of psychiatry · 2010

Dose-dependent galactorrhea with quetiapine.

Sethi Sujata, Sharma Manisha, Malik Amit

СтатьяПеревод в очереди

Аннотация

Quetiapine is an atypical antipsychotic agent with minimal propensity to induce hyperprolactinemia in standard therapeutic dosages. Despite that quetiapine is considered to be a prolactin-sparing atypical antipsychotic, hyperprolactinemia with related side effects may rarely be encountered in susceptible individuals. We report a case of quetiapine-induced hyperprolactinemia and galactorrhea in an adult female, which was dose-dependent.

Для цитирования: Sethi Sujata, Sharma Manisha, Malik Amit. Dose-dependent galactorrhea with quetiapine.. Indian journal of psychiatry. 2010. DOI: 10.4103/0019-5545.74315.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.